MAUDE Adverse Event Report: GENICON GENICON; CANNULA

GENICON GENICON; CANNULA
Model Number 210-012-151
Medical Device Problem Code Inadequate User Interface (2958)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Genicon is issuing an fsca to aid current users of the devices.This incident accounts for one unit in over 100,000 sold.Initial investigation appears to be user error as genicon could not replicate the failure without misusing the device.
 
Event or Problem Description
From incident report: loss of part of the trocar when re-installing an instrument.No patient consequence.Foreign body to recover.

Brand Name
GENICON
Common Device Name
CANNULA
Manufacturer (Section D)
GENICON
6869 stapoint court
suite 114
winter park FL 32792
MDR Report Key8603965
Report Number3002590791-2019-00002
Device Sequence Number19355845
Product Code GEA
UDI-Device Identifier00877972005353
UDI-Public00877972005353
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K982472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/18/2022
Device Model Number210-012-151
Device Catalogue Number210-012-151
Device Lot NumberI9050-E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2019
Initial Report FDA Received Date05/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;